T Nation

Skin Redness After Injection

Hello,
I am on Testosterone Enanthate.

I have gotten a couple of injections already, but this one seems to have gone wrong.
After injecting in my butt, on Monday, I had little pain next day, and then afterwards lots of pain.

I got injected on Monday, today is now Saturday and it’s the day I FINALLY don’t feel any more pain ‘Rotation’ wise in body.

As for the redness, I didn’t think about the pen idea of tracing it to see if it grows until yesterday, but from what I have seen the redness has not gotten bigger.
As far as the red-spot, there is barely any pain if I touch it, if any pain at ll… there are no bumps/lumps/raises, but it is hard.
I have not seen it grow, but it has been there for a couple of days.

Should I wait it out, or buy anti-bacterial topical/pills, and what would be a good product?
I also have “ciprofloxacin” around the house which I read is an Anti-Bacterial remedy.

Please respond.

Probably just a knot. Are you using UGL gear?

Go read the injection pain sticky.